| Model Number |
8888145251 |
| Medical Device Problem Codes |
Insufficient Flow or Under Infusion (2182); Obstruction of Flow (2423)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/11/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
According to the reporter, during the procedure, there was some blockage in the catheter and did not get the flow from the catheter.There was no leak.There was no luer adapter issue.The catheter was not repaired.The insertion site was treated prior to product placement.Normal saline was used to flush the catheter as cleaning agent.Tego was not utilized.There was no reported patient injury.
Event or Problem Description
According to the reporter, during the treatment, there was some blockage in the catheter and did not get the flow from the catheter.There was no leak.There was no luer adapter issue.The catheter was not repaired.The insertion site was treated prior to product placement.Normal saline was used to flush the catheter as cleaning agent.Tego was not utilized.Flushing performed prior to use with normal saline and it was found okay.Heparin was used.They tried reverse flow but found line blocked and did not get the flow.They had provided another catheter on the next day with the same product id (identifier).The treatment completed after the resolution was done.No intervention/treatment required as a result of the event.There was no blood loss.Blood transfusion was not requir ed due to the event.There was no reported patient injury.
Additional Manufacturer Narrative
Additional information: b5, d9, e1 (facility name and address, phone#), g3 medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Correction: removed secondary rfr additional information: g3 medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Additional information: evaluation summary: medtronic conducted an investigation based upon all information received.The device was available for evaluation.The evaluation found no potentially contributing factors, and the sample met all related specifications.It was reported that there was an insufficient flow issue.The reported issue could not be confirmed.The most likely cause could not be identified because no related problem was detected with the device.The manufacturing records for each device are thoroughly reviewed prior to release to ensure that it meets all medtronic quality specifications.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
According to the reporter, during the treatment, they did not get the flow from the catheter.There was no occlusion of the catheter during the event.There was no leak.There was no luer adapter issue.The catheter was not repaired.The insertion site was treated prior to product placement.Normal saline was used to flush the catheter as cleaning agent.Tego was not utilized.Flushing performed prior to use with normal saline and it was found okay.Heparin was used.They tried reverse flow but did not get the flow also.They had provided another catheter on the next day with the same product id (identifier).The treatment completed after the resolution was done.No intervention/treatment was required as a result of the event.There was no blood loss.Blood transfusion was not required due to the event.There was no reported patient injury.